# SDR NACA2023091300001

- Difficulty date: September 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,646 hours, 17,747 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE DRAINAGE FROM AFT APU OVERFLOW DRAINS. PERFORMED APU OPS CHECK AND LEAK CHECK, NO LEAKS NOTED AS PER B767 FIM 49-11 FT 958
